# SDR CA050213005

- Difficulty date: January 4, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: T, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE EXPERIENCED A FAILURE ON APPROACH AND A SINGLE ENGINE LANDING RESULTED. SUBSEQUENT INSPECTION EVIDENSED PUNCTURE HOLES IN THE GAS GENERATOR CASE.  PWC WILL INVESTIGATE THE EVENT AND WILL SUPPLIMENT THIS REPORT TO REFLECT ROOT CAUSE AS AND WHEN ESTABLISHED.
